# SDR IPXA2015012385427

- Difficulty date: January 4, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 67,009 hours, 11,688 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Door Sill
- Part number: ARC70081
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING LOWER T/E EXTERIOR STRAP BELOW REAR SPAR, SILL CRACKED AT APPROXIMATELY XOS482.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT SILL STRAP IAW DWG ARC7008 AND SRM 51-34-01, 51-31-01.
